# SDR DXTA2022090970000

- Difficulty date: September 8, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N553QS
- Make and model: Cessna 120
- Aircraft serial: 680A0296
- Aircraft time: 628 hours, 416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 84691531
- Part serial: NSN
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: RED PREASURE WARNING LIGHT ON MAIN CABIN DOOR WITH DOOR IN OPEN OR CLOSES POSITION. UNABLE TO CLEAR WITH POWER CYCLE. // SIGNOFF// REMOVED AND REPLACED DOOR WJRING HARNESS, DURING REPLACEMED 'LT VERIFIED COMPLIANCE WITH SB680A·52·05  AND LAID OUT HARNESS PER THIS SB. REFERENCE CE·680A 5PM 20·10-65, 20·30·00 AND PREVIOUSLY MENTIONED SERVJCE BULLETIN. PERFORMED OPERATIONAL CHECK OF DOOR WITH NO DEFECTS NOTED
